# SDR WX0A2023081831816

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 50,265 hours, 32,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 140922
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU FAILED CABIN EMERGENCY LIGHTING TEST POS 12WL / REMOVED AND REPLACED EPSU AT 12WL IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A"
